Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Tab under met is supposed to prevent heart attack or heart failure. But rti is one of the side effects of taking under met. Will this side effect cause pulmonary oedema?

1 Doctor Answered
Pulmonary edema is a condition caused by excess fluid in the lungs. A number of things can cause fluid to accumulate in your lungs, but most have to do with your heart .preventing conditions and situations that cause pulmonary edema can help keep pulmonary edema from developing. Let's have a detailed discussion over a call for a better and detailed medical consultation. Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.